Continuity properties of the injectivity radius function
Compositio Mathematica, Tome 29 (1974) no. 2, p. 151-178
@article{CM_1974__29_2_151_0,
     author = {Ehrlich, Paul E.},
     title = {Continuity properties of the injectivity radius function},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {2},
     year = {1974},
     pages = {151-178},
     zbl = {0289.53034},
     mrnumber = {417977},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_2_151_0}
}
Ehrlich, Paul E. Continuity properties of the injectivity radius function. Compositio Mathematica, Tome 29 (1974) no. 2, pp. 151-178. http://www.numdam.org/item/CM_1974__29_2_151_0/

[1] Bishop and Crittenden: Geometry of Manifolds. Academic Press, Volume 15 in Pure and Applied Mathematics, New York, 1964. | MR 169148 | Zbl 0132.16003

[2] Cheeger: Comparison theorems and finiteness theorems for Riemannian manifolds, thesis. Princeton University, 1967. | Zbl 0194.52902

[3] Cheeger: Finiteness theorems for Riemannian manifolds. American J. Math., XCII (1970) 61. | MR 263092 | Zbl 0194.52902

[4] Ehrlich: Metric deformations of Ricci and sectional curvature on compact Riemannian manifolds. thesis, SUNY at Stony Brook, 1974.

[5] Flaschel and Klingenberg: Riemannsche Hilbert-mannigfaltigkeiten. Periodische Geodätisehe. Springer Verlag Lecture Notes in Mathematics, # 282, 1972. | Zbl 0238.58009

[6] Gromoll, Klingenberg and Meyer: Riemannsche Geometrie im Grossen. Springer Verlag Lecture Notes in Mathematics, # 55, 1968. | MR 229177 | Zbl 0155.30701